MAUDE Adverse Event Report: DEPUY SPINE INC VIPER2 STRAIGHT RATCHETING HANDLE, CANNULATED; MISC ORTHO SURGICAL INSTR

DEPUY SPINE INC VIPER2 STRAIGHT RATCHETING HANDLE, CANNULATED; MISC ORTHO SURGICAL INSTR
Model Number 286715300
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2019, the screw slipped off pedicle and was inserted into l4/5 disc space.Brainlab jam shiidi and 1.45mm guidewire were also used.The v2 ratcheting t handle was unable to be removed after the procedure.Surgical delay of thirty minutes was reported.This report is for one (1) viper2 straight ratcheting handle, cannulated.This is report 3 of 4 for (b)(4).

Brand Name
VIPER2 STRAIGHT RATCHETING HANDLE, CANNULATED
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key9706249
Report Number1526439-2020-00531
Device Sequence Number2396081
Product Code LXH
UDI-Device Identifier10705034214023
UDI-Public(01)10705034214023
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number286715300
Device Catalogue Number286715300
Device Lot NumberGB50741
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2020
Initial Report FDA Received Date02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1